# SDR CJPA2015010432001

- Difficulty date: December 23, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N5572
- Make and model: Lear 55LEAR
- Aircraft serial: 072
- Aircraft time: 12,020 hours, 8,053 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

PILOTS GOT A SPOILER LIGHT ON TAKEOFF ROLL.  ABORTED TAKEOFF.  DID COCKPIT TROUBLESHOOTING, WENT AROUND TO LINE UP FOR ANOTHER TAKEOFF.  ROUGHLY 100 YARDS INTO SECOND TAKEOFF ATTEMPT, THE RT TIRES BLEW AT ALPHA 4 THEY CAME TO COMPLETE STOP AT ALPHA 14.  ONCE STOPPED THE LT FUSE PLUGS BLEW.  RT WHEELS & BRAKES WERE BER CAUSING DAMAGE TO ACFT SKIN, GEAR DOORS, GEAR ITSELF & WIRING AS WELL AS FLAP & WING FROM BRAKE & WHEEL FRAGMENTS.
